Two discrete inequalities of Gr"uss type via P'olya-Szeg"o and Shisha-Mond results for real numbers

Authors

  • S. S. Dragomir
  • L. Khan

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.213

Abstract

Some new Gr"{u}ss type discrete inequalities for nonnegative real numbers and applications for the moments of guessing mappings are given.

Author Biographies

S. S. Dragomir

School of Computer Science and Mathematics, %Communications and Informatics, Victoria University of Technology, PO Box 14428, MCMC 8001, Victoria, Australia.

L. Khan

School of Communications and Informatics, Victoria University of Technology, PO Box 14428, MCMC 8001, Victoria, Australia.

Downloads

Published

2004-06-30

How to Cite

Dragomir, S. S., & Khan, L. (2004). Two discrete inequalities of Gr"uss type via P’olya-Szeg"o and Shisha-Mond results for real numbers. Tamkang Journal of Mathematics, 35(2), 117-128. https://doi.org/10.5556/j.tkjm.35.2004.213

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>